# SDR SCNA20230113040

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,191 hours, 17,031 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SMELL NOTED IN PAX CABIN AS CREW ENTERED AIRCRAFT :  RESOLUTION:  GASOLINE SMELL WAS NOTED PRE TAXI.  AUTO FUEL SMELL WAS ATTRIBUTED TO GAS POWERED HEAT CART PREVIOUSLY ATTACHED TO A/C.
